MAUDE Adverse Event Report: MINERVA SURGICAL, INC. MINERVA SINGLE STERILE DISPOSABLE HANDPIECE; DEVICE, THERMAL ABLATION, ENDOMETRIAL

MINERVA SURGICAL, INC. MINERVA SINGLE STERILE DISPOSABLE HANDPIECE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number MIN9770
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Minerva handpiece error code 002 occurred with 59 seconds remaining out of 120 second burn time.Replaced with new handpiece.Lot 25f09-04 ref: min9770 exp: 06/09/2027.

Brand Name
MINERVA SINGLE STERILE DISPOSABLE HANDPIECE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
MDR Report Key24953015
Report Number24953015
Device Sequence Number12078656
Product Code MNB
UDI-Device Identifier00862393000162
UDI-Public(01)00862393000162
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/09/2026
Report Date (Section F) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMIN9770
Device Catalogue NumberMIN9770
Device Lot Number25F09-041727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/09/2026